Der Cohomologiering von komplexen Quadriken.
Manuscripta mathematica, Tome 19 (1976), pp. 15-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1976__19_154403,
author = {Rolf Kultzke},
title = {Der {Cohomologiering} von komplexen {Quadriken.}},
journal = {Manuscripta mathematica},
pages = {15--18},
year = {1976},
volume = {19},
zbl = {0352.55005},
url = {http://geodesic.mathdoc.fr/item/MM2_1976__19_154403/}
}
Rolf Kultzke. Der Cohomologiering von komplexen Quadriken.. Manuscripta mathematica, Tome 19 (1976), pp. 15-18. http://geodesic.mathdoc.fr/item/MM2_1976__19_154403/